hi, i'm 22 and had mirena put in when i was 20 after giving birth to my 2year old daughter. i had a high risk pregnancy with her, meaning that i had too much estrogen in my body due to the pregnancy and it made my blood clot..it almost killed me, that is why after i had her i chose mirena because i did not have very many other options as far as birth control went. the doctor said that the side effects of the mirena were mild and hardly anyone experienced them for too long. so i chose the 5 year mirena with the non-estrogen hormone(my doctor also told me that the hormone in it might help to even out my mood swings since i am bi-polar). so i got it put in and it didn't hurt, there was no spotting and i never really had a period since it was put in. i was good until the beginning of last summer of 2010. i had noticed that everything i ate before the summer caused me extreme nausea/heartburn, and i vomited alot, so my doctor had a throat scope done and it showed nothing. shortly after i had this done my indigestion problems seemed to cease and i was happy and able to eat/sleep peacefully for a couple of months but then i started having the indigestion problems again but 10 times worse and accompanied with diarrehea. since the fall of 2010 i have vomited and had diarrehea at least once EVERY SINGLE DAY. i went back to my doctor and he diagnosed me with IBS. now it is january of 2011 and i still have these problems along with very extreme mood swings, stomach cramping/abdominal pain, pain when trying to urinate, i'm constantly shaky because i cannot eat anything other than white meat chicken or turkey...everything else makes me more sick...i am fearing for my life because of this, i have lost more than 30 pounds in 2 months and none of my doctors can seem to figure it out, i never thought it could be the mirena...this was supposed to help me, but i never had any of these problems before i had it put in. i am going to my gyno within the month and am having it removed in hopes that it will help me feel better. please give me your input, anything would help at this point....i am so scared.